# SDR UPS803960

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57799139
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, HVY. CORR. AT LONGERON 33R, FS 520-540.  REPAIRED PER E.O. DC8-5310-7236-A.
